Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Free subsemigroups of domains


Author: A. A. Klein
Journal: Proc. Amer. Math. Soc. 116 (1992), 339-341
MSC: Primary 16S36; Secondary 20M05
DOI: https://doi.org/10.1090/S0002-9939-1992-1096212-2
MathSciNet review: 1096212
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the multiplicative semigroup of the ring of polynomials in two commuting indeterminates over a noncommutative domain contains a noncommutative free subsemigroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16S36, 20M05

Retrieve articles in all journals with MSC: 16S36, 20M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1096212-2
Article copyright: © Copyright 1992 American Mathematical Society